# SDR SWAA2016050351500

- Difficulty date: April 5, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 62,571 hours, 49,231 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR LOWER CHORD CRACKED AT RSS 213, HOLE COMMON TO REAR WEB SPLICE.  REPAIRED CHORD IAW EA.
